MAUDE Adverse Event Report: MEDTRONIC NEUROVASCULAR AXIUM PRIME BRPL 3D; DEVICE, EMBOLIZATION, VASCULAR

MEDTRONIC NEUROVASCULAR AXIUM PRIME BRPL 3D; DEVICE, EMBOLIZATION, VASCULAR
Model Number APB-4-10-3D-SS
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the device would not detach, after several attempts with an instant detacher, and by using a manual detachment method.As a result the physician slowly pulled out the inside of the microcatheter and collected the coil.The procedure was then completed with another device.The patient was undergoing embolization surgery for a 4mm cerebral aneurysm.There were no related patient symptoms.Ancillary devices include a stryker sl-10.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
MEDTRONIC NEUROVASCULAR
9775 toledo way
irvine CA 92618
MDR Report Key8150753
Report Number2029214-2018-01049
Device Sequence Number13513966
Product Code KRD
UDI-Device Identifier00847536008090
UDI-Public00847536008090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2019
Device Model NumberAPB-4-10-3D-SS
Device Catalogue NumberAPB-4-10-3D-SS
Device Lot NumberA299606
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1